# SDR NACA2019080610093

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 98,995 hours, 16,179 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 80217010
- Part serial: 9907026
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START IN MDSD, L ENGINE BLEED OFF EICAS MESSAGE APPEARED, AFTER POWER WAS APPLIED THE MESSAGE WENT AWAY AND WAS NOT PRESENT WITH A RECALL SELECTION. ACCOMPLISHED TROUBLESHOOTING TO LT ENG BLEED AND FOUND HPSOV AT FAULT. REMOVED AND REPLACED PER B767 AMM 36-11-07 AND FIM 36-11-/838 ACCOMPLISHED BITE. BITE SATISFACTORY.
